# SDR 2008UALA03999

- Difficulty date: July 27, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 35,044 hours, 9,938 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LT AT MID'S X-AISLE INOP.  *S/D*  FOUND BROKEN FEEDER CABLE.  REPAIRED FEEDER CABLE, OP CHECK GOOD.  AC OK FOR SERVICE.
